Uncertainty in Artificial Intelligence
First Name   Last Name   Password   Forgot Password   Log in!
    Proceedings         Authors   Author's Info   Article details         Search    
On Axiomatization of Probabilistic Conditional Independencies
Michael Wong, Z. Wang
Abstract:
This paper studies the connection between probabilistic conditional independence in uncertain reasoning and data dependency in relational databases. As a demonstration of the usefulness of this preliminary investigation, an alternate proof is presented for refuting the conjecture suggested by Pearl and Paz that probabilistic conditional independencies have a complete axiomatization.
Keywords: Keywords: Bayesian networks, probabilistic conditional independence, qualitative reas
Pages: 591-597
PS Link:
PDF Link: /papers/94/p591-wong.pdf
BibTex:
@INPROCEEDINGS{Wong94,
AUTHOR = "Michael Wong and Z. Wang",
TITLE = "On Axiomatization of Probabilistic Conditional Independencies",
BOOKTITLE = "Proceedings of the Tenth Conference Annual Conference on Uncertainty in Artificial Intelligence (UAI-94)",
PUBLISHER = "Morgan Kaufmann",
ADDRESS = "San Francisco, CA",
YEAR = "1994",
PAGES = "591--597"
}


hosted by DSL   •   site info   •   help